# SDR SWAA2025060268960

- Difficulty date: May 9, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN BOTH FWD AND AFT GIRT BAR FLOOR ATTACH FITTINGS AT ASD.<[01] REMOVED AND REPLACED FWD AND AFT GIRT BAR FLOOR ATTACH FITTINGS AT ASD IAW AMM 25-66-02-000-801 (REMOVAL) AND AMM 25-66-02-400-801 (INSTALLATION).;[02] VERIFIED ITEM 1
